# SDR AALA201801099027

- Difficulty date: January 6, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug MD 83
- Aircraft serial: 53615
- Aircraft time: 51,159 hours, 25,758 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 1L DOOR FLASHLIGHT LED DOES NOT FLASH. REMOVED AND REPLACED BATTERY IN EMERGENCY FLASHLIGHT BY L1 DOOR PER AMM 25-60-00. OPERATIONS CHECK GOOD.
